# SDR SIMA200515709

- Difficulty date: June 1, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF DENT ON LEFT CENTER FUSELAGE 1 TDMI 851530243.  PERFORMED CUT OUT OF THE SKIN PANEL BETWEEN FRAMES 22 AND 23 AND STRINGERS 13L AND 14.  FABRICATED A FILLER AND REPAIR DOUBLER.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 29, CHAPTERS 53-21-01 FIG 201.  (M)
